Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A filter characterization of regular Baire spaces


Author: R. A. McCoy
Journal: Proc. Amer. Math. Soc. 40 (1973), 268-270
MSC: Primary 54E99
DOI: https://doi.org/10.1090/S0002-9939-1973-0339096-8
MathSciNet review: 0339096
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A filter characterization of regular Baire spaces is given.


References [Enhancements On Off] (What's this?)

  • [1] R. W. Bagley, E.H. Connell, and J. D. McKnight, Jr., On properties characterizing pseudo-compact spaces, Proc. Amer. Math. Soc. 9 (1958), 500-506. MR 20 #3523. MR 0097043 (20:3523)
  • [2] P. Fletcher and W. F. Lindgren, A note on spaces of second category, (to appear). MR 0315663 (47:4212)
  • [3] R. A. McCoy, A Baire space extension, Proc. Amer. Math. Soc. 33 (1972), 199-202. MR 0293569 (45:2646)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99

Retrieve articles in all journals with MSC: 54E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0339096-8
Keywords: Baire spaces, open filter bases, lightly compact
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society